RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 267–269 (Mi dan34368)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The set of games on the unit square with unique solution

G. N. Dyubin

Leningrad branch of the Central Economics and Mathematics Institute of the USSR

Full text: PDF file (419 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.9
Presented: Yu. V. Linnik
Received: 12.05.1968

Citation: G. N. Dyubin, “The set of games on the unit square with unique solution”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 267–269

Citation in format AMSBIB
\Bibitem{Dyu69}
\by G.~N.~Dyubin
\paper The set of games on the unit square with unique solution
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 267--269
\mathnet{http://mi.mathnet.ru/dan34368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238573}
\zmath{https://zbmath.org/?q=an:0202.18602}


Linking options:
  • http://mi.mathnet.ru/eng/dan34368
  • http://mi.mathnet.ru/eng/dan/v184/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Vorob'ev, “The present state of the theory of games”, Russian Math. Surveys, 25:2 (1970), 77–136  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019